| Model Number |
VP-707-X |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a flexor tendon repair, while suturing or preparing suture after patient incision, the suture snapped and came out of the gauge of the needle.The needle did not fall into the patient cavity.The issue was resolved by using an alternative suture from another manufacturer.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Correction: h6 (fdd/annexa) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one partial suture and two needles.The needles were returned attached to the suture.The suture was returned broken in two fragments, each with one needle attached.The suture length was measured with a metal yard stick, calibration asset: nh02505.Segment a measured 1/4 inch from the suture attachment, and segment b measured 10 inches.The original suture length according to the product description was 24 inches.Functional testing found that as the product was returned open and no sealed samples were returned, a tensile strength test could not be performed.The tensile strength of nonabsorbable sutures may be affected by damage during use after the product has been opened and may impact the validity of any test results.Damage during use may result in inadequate sample length to perform testing and/or deformation of the suture contributing to a loss in tensile strength.It was reported that the suture snapped.The reported issue was confirmed.The most likely cause could not be established from the information available.The manu facturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.